/ Gravitation and Cosmology gr-qc/9808025

Evolution of nonlinear perturbations inside Einstein Yang-Mills black holes

Donets, Evgeni E. (Dubna, JINR) ; Tentyukov, Mikhael N. (Dubna, JINR) ; Tsulaia, Mirian M. (Dubna, JINR)

Published in: Phys.Rev.
Year: 1999
Vol.: D59
Page No: 064008
Pages: 17

Abstract: We present our results on numerical study of evolution of nonlinear perturbations inside spherically symmetric black holes in the SU(2) Einstein-Yang-Mills (EYM) theory. Recent developments demonstrate a new type of the behavior of the metric for EYM black hole interiors; the generic metric exhibits an infinitely oscillating approach to the singularity, which is a spacelike but not of the mixmaster type. The evolution of various types of spherically symmetric perturbations, propagating from the internal vicinity of the external horizon towards the singularity is investigated in a self-consistent way using an adaptive numerical algorithm. The obtained results give a strong numerical evidence in favor of nonlinear stability of the generic EYM black hole interiors. Alternatively, the EYM black hole interiors of S(chwarzschild)-type, which form only a zero measure subset in the space of all internal solutions are found to be unstable and transform to the generic type as perturbations are developed.

Web-Page: http://www.adsabs.harvard.edu/abs/1999PhRvD..59f4008D; http://alice.cern.ch/format/showfull?sysnb=0286909; http://dx.doi.org/10.1103/PhysRevD.59.064008; http://link.aps.org/abstract/PRD/V59/E064008/

Total numbers of views: 1228
Numbers of unique views: 597
 Record created 2010-10-28, last modified 2014-01-30

External links:
Download fulltextADSABS
Download fulltextCERNKEY
Download fulltextDOI
Download fulltextPHRVA-D
Rate this document:

Rate this document:
(Not yet reviewed)